Medical Questions > Womens Health > Birth Control Forum

Bleeding Twice In One Month, While Being On Birth Control

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I just started birth control this month and I did miss one day about two weeks ago. I had already had a period this month but about three days ago I started to bleed a little bit. I would get a few drops and stop, get a few drops and stop. I guess my question is if it is normal to bleed more then once in you first month of birth control? :(
Did you find this post helpful?
|

replied July 28th, 2005
Experienced User
Yep! It's called "breakthrough bleeding". It's basically your body getting used the new set of hormones.
|
Did you find this post helpful?

replied May 24th, 2011
Okay So It's Perfectly Normal For Me To Bleed Twice In One Month....Because I Dont Find This Normal At All...
|
Did you find this post helpful?

replied August 2nd, 2005
Still Bleeding
Okay. Well is it normal to bleed longer then normal also?? I bleed five day on my period and today will be my seventh. :?
|
Did you find this post helpful?

replied August 2nd, 2005
To be honest, when you first start birth control, anything's possible. If it doesn't go away after the third month, you should talk to your doctor about switching to a different pill. The "very-low-dose" pills are most commonly associated with breakthrough bleeding; if that's what you're on, and it doesn't go away in three months, you may need a higher dose pill. Best of luck!
|
Did you find this post helpful?

replied July 9th, 2008
i feel you on this one
listen i'm on this type of birth control where they implant it in your arm and i had it in for about a year but all of a sudden it just started acting up on me.....since january of this year my period has been going crazy i'm on it now buti had it 7 days ago and now i'm back on it and i think i might be worried that this birth control isn't the one for me and i was wondering why in the world would it start acting up now?....so i called the doctor and they recommended me to take a pill (extragen) but i didn't think it would work cause not all birth control are right for everyone and i said you might as well take this birth control out and get me a new one so that's what i did.......best of luck to ya though
|
Did you find this post helpful?

User Profile
replied July 9th, 2008
Experienced User
Re: i feel you on this one
laskwilla06 wrote:
listen i'm on this type of birth control where they implant it in your arm ...


What is this called?? I just worry because they've had birth control like that before and took it off the market. I just want to make sure you're safe. Smile

Anyways, like the posters said before...anything is possible during your first month (or two) of taking the pill. You are just fine. If you are getting regular flow like a period a long time, I would talk to the doc then. But for now, you are reacting normally to the b.c.
|
Did you find this post helpful?

replied March 4th, 2009
first month on birth control
First month on Birth Control

I had my period 2 weeks ago, started Birth control, and now i have a full on period, even though i shouldn't get it for another week.


I'm still taking the pills, but i have a period with cramps and everything. It's not just spotting!

Should I be worried? Should i expect my period again next week when i start taking the placebo pills?
|
Did you find this post helpful?

replied October 11th, 2009
Same Problem.
I am having the same problem as you did, Sammycat. Did you ever figure anything out?
|
Did you find this post helpful?

User Profile
replied February 27th, 2010
period twice a month on birth control
i had my period not even two weeks ago, and i got it again this week. its not heavy flow at all, but i'm not sure why though. this is my thrid month on birth control and this hasn't happened before. i'm confused as to why i got it again? is it okay?
|
Did you find this post helpful?

User Profile
replied March 1st, 2010
I was in your same boat. But i just decided to stop taking the pills without my doctor's consent. I was on it for 5 months and every month i had the bleeding twice in a month. But my period is slowly back to normalish..havent started this month yet so we shall see what happens...and i already ovulated on my birthday [feb 25th]
|
Did you find this post helpful?

replied May 14th, 2010
bleeding twice in one month while on birth control
ive been on birth control for about almost a year now. ive never bleed twice in one month before until last month & now this month. why am i having this problem?
|
Did you find this post helpful?

replied May 14th, 2010
bleeding twice in one month while on birth control
ive been on birth control for about about a year now. ive never bleed twice in one month before until last month & now this month. why am i having this problem?
|
Did you find this post helpful?

replied October 4th, 2010
Well i been on the pill for years and years went off it for 6 months and now back on it. now i am having a period that is lasting 2 weeks at the moment and i am worried so what am i suppose to do
|
Did you find this post helpful?

replied February 9th, 2011
i been on my necon which is the kind of birth control i take i been on it scence i was 16 and now im 18. and this never happend to me i just got off my period 2 weeks ago like around the 22nd of last month and now i just started my other pack of birth control and im nost supposed to get it till the 22nd.. and i have my period AGAIN.
|
Did you find this post helpful?

replied March 1st, 2012
please help!
I just had my period 3 days ago for 3 days normal flow..not to heavy not too light. Im at work today and I use the restroom and all of a sudden im bleeding again..but heavy this time. It didnt hurt to pee but when I looked down in the toilet there was a blood clot of some sort..is this normal??? Im on an IUD for the last 3 years.
Thanks Can
|
Did you find this post helpful?

replied March 20th, 2012
im having the same problem i have had it for 4 years now and all of a sudden i started dieting and exercising and now im having random periods this is my second period this month but it isnt heavy i dont notice it until i use the bathroom.
|
Did you find this post helpful?

replied March 20th, 2012
Depo shot help
I was on my period 17 days ago and had the shot while I was on.. I had unprotected sex twice but he didnt come inside me.. am I suppose to be cramping if I got the shot the very first time? I'm suppose to start my period in 9 days.. are these just signs of my period?
|
Did you find this post helpful?

replied March 20th, 2012
Depo shot help
I was on my period 17 days ago and had the shot while I was on.. I had unprotected sex twice but he didnt come inside me.. am I suppose to be cramping if I got the shot the very first time? I'm suppose to start my period in 9 days.. are these just signs of my period?
|
Did you find this post helpful?

replied May 21st, 2013
i was on my period let say on the 13th of may and stopped on the 16th but then i started bleeding again on the 20th but its not heave like if i was almost done with my period sort of thing ? what can this mean ?
|
Did you find this post helpful?

replied May 21st, 2013
i was on my period let say on the 13th of may and stopped on the 16th but then i started bleeding again on the 20th but its not heave like if i was almost done with my period sort of thing ? what can this mean ?
|
Did you find this post helpful?